Alert archive / Louisiana / Gale Warnings in 2016
Gale Warning 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Dec 29, 2016, 3:45 AM CST. It took effect at Dec 29, 2016, 9:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2016, 3:45 AM CST (09:45 UTC)
- In effect from
- Dec 29, 2016, 9:00 AM CST
- Expired
- Dec 29, 2016, 8:50 PM CST
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
025 WHUS74 KLCH 290945 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 345 AM CST THU DEC 29 2016 ...GALE CONDITIONS EXPECTED OVER PORTIONS OF THE COASTAL WATERS TODAY... .STRONG AND GUSTY NORTHERLIES WILL DEVELOP TODAY IN THE WAKE OF A FRONTAL PASSAGE EXPECTED LATER THIS MORNING. WITH FREQUENT GUSTS LIKELY TO EXCEED GALE FORCE...A GALE WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS BEYOND 20 NM. MEANWHILE SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON THE NEAR SHORE COASTAL WATERS BEGINNING LATER THIS MORNING. GMZ470-472-475-291800- /O.UPG.KLCH.GL.A.0006.161229T1500Z-161230T0000Z/ /O.NEW.KLCH.GL.W.0012.161229T1500Z-161230T0300Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 345 AM CST THU DEC 29 2016 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS. * WAVES/SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ450-452-455-291800- /O.CON.KLCH.MF.Y.0019.000000T0000Z-161229T1200Z/ /O.EXT.KLCH.SC.Y.0054.161229T1200Z-161230T0300Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 345 AM CST THU DEC 29 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 6 FEET. * VISIBILITY...WIDESPREAD 1 NM OR LESS WITH SPOTS DOWN TO 1/4 MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-291200- /O.CON.KLCH.MF.Y.0019.000000T0000Z-161229T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 345 AM CST THU DEC 29 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * VISIBILITY...WIDESPREAD 1 NM OR LESS WITH SPOTS DOWN TO 1/4 MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
3 follow-up statements
480 WHUS74 KLCH 291632 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1032 AM CST THU DEC 29 2016 ...GALE CONDITIONS EXPECTED OVER PORTIONS OF THE COASTAL WATERS TODAY... .STRONG AND GUSTY NORTHERLIES WILL DEVELOP TODAY IN THE WAKE OF A FRONTAL PASSAGE EXPECTED LATER THIS MORNING. WITH FREQUENT GUSTS LIKELY TO EXCEED GALE FORCE...A GALE WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS BEYOND 20 NM. MEANWHILE SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON THE NEAR SHORE COASTAL WATERS BEGINNING LATER THIS MORNING. GMZ470-472-475-300300- /O.CON.KLCH.GL.W.0012.000000T0000Z-161230T0300Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1032 AM CST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS. * WAVES/SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ450-452-455-300300- /O.CON.KLCH.SC.Y.0054.000000T0000Z-161230T0300Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1032 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 6 FEET. * VISIBILITY...WIDESPREAD 1 NM OR LESS WITH SPOTS DOWN TO 1/4 MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
338 WHUS74 KLCH 292104 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 304 PM CST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING FOR THE OUTER COASTAL WATERS. THIS WILL BE FOLLOWED BY A SMALL CRAFT ADVISORY UNTIL NOON FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING FOR THE NEARSHORE WATERS. THIS WILL BE FOLLOWED BY SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL NOON FRIDAY... .MODERATE TO STRONG NORTHERLIES WILL CONTINUE OVER THE COASTAL WATERS TONIGHT AND FRIDAY MORNING IN THE WAKE OF OUR LATEST FRONTAL PASSAGE. GMZ470-472-475-300300- /O.CON.KLCH.GL.W.0012.000000T0000Z-161230T0300Z/ /O.EXB.KLCH.SC.Y.0054.161230T0300Z-161230T1800Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 304 PM CST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM CST THIS EVENING UNTIL NOON FRIDAY. * WINDS...NORTH AT 20 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS THROUGH MID-EVENING THEN GRADUALLY DECREASING. * WAVES/SEAS...6 TO 9 FEET THROUGH MID-EVENING THEN GRADUALLY DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-300300- /O.CON.KLCH.SC.Y.0054.000000T0000Z-161230T0300Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 304 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
259 WHUS74 KLCH 300250 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 850 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY CONTINUES INTO FRIDAY MORNING... .MODERATE TO STRONG NORTHERLIES WILL CONTINUE OVER THE COASTAL WATERS TONIGHT AND FRIDAY MORNING IN THE WAKE OF OUR LATEST FRONTAL PASSAGE. GMZ470-472-475-301400- /O.CAN.KLCH.GL.W.0012.000000T0000Z-161230T0300Z/ /O.EXT.KLCH.SC.Y.0054.161230T0250Z-161230T1800Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 850 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. * WINDS...NORTH 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-300900- /O.EXT.KLCH.SC.Y.0054.000000T0000Z-161230T0900Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 850 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Dec 28, 9:35 PM CST, 6 hours 10 minutes earlier.
Area forecast discussion, Dec 28, 9:35 PM CST, 6 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
935 PM CST Wed Dec 28 2016
.DISCUSSION...
Dense fog mainly holding just south of I-10, with intermittent
dense fog or very low ceilings as the case in BPT when the winds
picked up around 10 kts. Believe the winds will diminish ahead of
the front overnight, with the cloud layer lowering to the ground
further inland, producing dense fog along and south of the I-10
corridor. Thus, no changes to the dense fog advisory at this time,
as well as the remainder of the forecast.
DML
&&
.PREV DISCUSSION... /issued 519 PM CST Wed Dec 28 2016/
DISCUSSION...
Dense fog advecting northward from the coast across SE Texas & SW
Louisiana, literally watching the fog bank move northward across
the LCH airport. Thus, had to advance the dense fog advisory a
few hours in time, but made no changes to areal extent of the
advisory. May have to expand the dense fog advisory northward for
the evening update if this fog bank continues to move northward.
DML
AVIATION...
As mentioned above, dense fog advecting northward from the coast
across SE Texas & SW Louisiana which will yield LIFR visibilities
and ceilings for BPT/LCH/LFT/ARA. Then the strong cold front
expected to move through between 10-12z Thursday morning, with
strong northerly winds ~20-22 kts with gusts near or over 30 kts
by 14-15z Thursday.
DML
PREV DISCUSSION... /issued 447 PM CST Wed Dec 28 2016/
DISCUSSION...Another very mild day ongoing. Yesterday evenings
cool front that slipped into the area and produced a few showers
and thunderstorms has rapidly retreated north. Low level moisture
will continue to advect into the area with the potential for yet
another round of dense fog overnight, particularly over the
southern half of the forecast area. Have issued a dense fog
advisory accordingly.
Cold front progged to sweep across the area late tonight and
early Thursday morning. Moisture availability with front will be
limited and carrying no more than chance pops at this time with
feature. Front and sharply drier air following will bring an end
to the persistent fog threat as well as dropping temperatures back
to more seasonal norms. Do expect to see a rapid post-frontal
clearing Thursday but strong cold air advection will limit any
significant warmup through the day.
Friday looking dry with a north to northwest flow through the
column between an exiting east coast trof and a modest plains
ridge. A deep southerly flow then develops for Saturday
accompanied by a low level jet of 40 to 50 knots latching on to
extensive gulf moisture. Mid and upper levels trend southwest
picking up high end Pacific moisture. Bottom line looking at a
near saturated sounding developing through the day with record or
near record precipitable water values. Beginning of the weekend
looking wet. Rain chances then lessen going into the new week as
available moisture gradually diminishes.
MARINE...Dense fog will continue overnight over the near coastal
waters. A strong cold front will advance across the northwest
gulf Thursday morning. This feature will clear any existing fog
and shut down any fog potential for a few days. Strong and gusty
northerlies will follow the boundary and advisories or watches
have been issued.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 57 62 37 57 / 40 10 0 0
LCH 63 66 42 58 / 30 20 0 0
LFT 64 65 40 58 / 30 20 0 0
BPT 63 66 43 59 / 30 20 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Dense Fog Advisory until 6 AM CST Thursday for LAZ041>045-
052>055-073-074.
Wind Advisory from 9 AM to 4 PM CST Thursday for LAZ041>045-
052>055-073-074.
TX...Dense Fog Advisory until 6 AM CST Thursday for TXZ215-216.
Wind Advisory from 9 AM to 4 PM CST Thursday for TXZ215-216.
GM...Gale Watch from 9 AM CST Thursday through Thursday afternoon for
GMZ470-472-475.
Dense Fog Advisory until 6 AM CST Thursday for GMZ430-432-435-
450-452-455.
SMALL CRAFT EXERCISE CAUTION from 6 AM CST Thursday through
Thursday afternoon for GMZ430-432-435.
Small Craft Advisory from 6 AM to 6 PM CST Thursday for GMZ450-
452-455.
&&
PUBLIC...08Hazardous weather outlook, Dec 28, 5:50 AM CST, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 550 AM CST WED DEC 28 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 291200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 550 AM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF A WARM HUMID AIRMASS AND LIGHT WINDS HAS LED TO WIDESPREAD FOG ACROSS THE REGION THIS MORNING...WITH VISIBILITIES BELOW 1/4 MILE IN MANY LOCATIONS...AND A DENSE FOG ADVISORY REMAINS IN EFFECT FOR MOST OF THE REGION. EXPECT CONDITIONS TO IMPROVE STARTING MID-MORNING. A FEW SHOWERS WILL BE POSSIBLE THIS AFTERNOON AS OUR HUMID AIRMASS WARMS WITH DAYTIME HEATING...THEN RAIN CHANCES WILL INCREASE LATER TONIGHT WITH THE APPROACH OF A COLD FRONT. ANY THUNDERSTORMS WHICH DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. SOME FOG COULD AGAIN BE POSSIBLE TONIGHT AHEAD OF THE FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS WILL COME TO AN END AS THE FRONT SWEEPS THROUGH THURSDAY MORNING...WITH DRIER AND MUCH COOLER WEATHER EXPECTED FOR THURSDAY NIGHT AND FRIDAY. HIGH PRESSURE MOVING EAST OF THE AREA WILL LEAD TO A RETURN OF INCREASING MOISTURE FOR THE WEEKEND...AND THE ADDITION OF A SERIES OF DISTURBANCES ALOFT FOLLOWED BY ANOTHER FRONTAL PASSAGE LATE SUNDAY INTO MONDAY SPELLS WET WEATHER FOR THE START OF THE NEW YEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-291200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 550 AM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT DENSE SEA FOG WILL CONTINUE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DENSE SEA FOG WILL LIKELY CONTINUE UNTIL A COLD FRONT MOVES THROUGH THE COASTAL WATERS THURSDAY. STRONG NORTH WINDS CAN THEN BE EXPECTED BEHIND THE FRONT...WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY INTO THURSDAY NIGHT. GUSTS TO GALE FORCE WILL ALSO BE POSSIBLE. MODERATE TO STRONG SOUTH WINDS ARE THEN POSSIBLE OVER THE WEEKEND WITH SMALL CRAFT EXERCISE CAUTION TO SMALL CRAFT ADVISORY CONDITIONS BEING MET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 25
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.